April 20, 2:02 PMVaccines ExaminerNorma Erickson
New medical conditions occurring post-vaccination is a hotly debated issue. Do these conditions occur as a matter of coincidence; or are they a result of vaccine ingredients?
On one side of the debate, you have pharmaceutical companies, government officials and a large segment of the medical community claiming vaccines are perfectly safe and the rate of adverse events is much lower than the risks associated with whatever disease the vaccine is intended to prevent and/or cure.
On the other side of the issue, you have another large segment of the medical community, previous members of the pharmaceutical industry, health advocates and parents of vaccinated young people who claim some and/or all vaccines are not only of marginal benefit, but also injure and/or kill thousands of people every year.
As in every debate, the truth is probably somewhere in the middle. In order to discover the truth about each individual vaccine, independent studies must be conducted.
Currently, the greatest need for independent study is in relation to the relatively new HPV vaccines, Gardasil (Silgard) and Cervarix. At over 17,000 reported serious adverse events and counting, there is no doubt about the need for answers.
Consider the questions raised by Merck’s prescribing information packet on Gardasil. Of the 20,118 people injected with either Gardasil, AAHS control solution (amorphous aluminum hydroxyphosphate sulfate) or saline solution, the following “new medical conditions potentially indicative of a systemic autoimmune disorder” were reported after enrollment in clinical trials of Gardasil.